# SDR SWIA201334534

- Difficulty date: August 20, 2013
- Submitted: September 13, 2013
- Operation: Air carrier
- Aircraft: N910EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7727
- Aircraft time: 25,158 hours, 21,257 cycles
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AILERON LE UPPER SECTION HAS CHAFING ALONG THE INBD SIDE TO THE OTBD SIDE OF THE AILERON.  C-CHECK BLENDED & RESTORED FINISH ON LT AILERON LE UPPER SECTION IAW REO.
